A tribute to JL Lions
Free Access
Volume 8, 2002
A tribute to JL Lions
Page(s) 761 - 774
DOI https://doi.org/10.1051/cocv:2002033
Published online 15 August 2002
  1. L. Ambrosio, C. De Lellis and C. Mantegazza, Line energies for gradient vector fields in the plane. Calc. Var. Partial Differential Equations 9 (1999) 327-355. [CrossRef] [MathSciNet] [Google Scholar]
  2. J. Bergh and J. Löfström, Interpolation spaces, an introduction. Springer-Verlag, A Ser. of Comprehensive Stud. in Math. 223 (1976). [Google Scholar]
  3. Y. Brenier and L. Corrias, A kinetic formulation formulti-branch entropy solutions of scalar conservation laws. Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 169-190. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Bézard, Régularité Lp précisée des moyennes dans les équations de transport. Bull. Soc. Math. France 122 (1994) 29-76. [MathSciNet] [Google Scholar]
  5. F. Bouchut and L. Desvillettes, Averaging lemmas without time Fourier transform and applications to discretized kineticequations. Proc. Roy. Soc. Edinburgh Ser. A 129 (1999) 19-36. [Google Scholar]
  6. F. Bouchut, F. Golse and M. Pulvirenti, Kinetic equations and asymptotic theory. Gauthiers-Villars, Ser. in Appl. Math. (2000). [Google Scholar]
  7. A. Desimone, R.W. Kohn, S. Müller and F. Otto, Magnetic microstructures, a paradigm of multiscale problems. Proc. of ICIAM (to appear). [Google Scholar]
  8. R. DeVore and G.P. Petrova, The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. [CrossRef] [MathSciNet] [Google Scholar]
  9. R. DiPerna and P.L. Lions, Global weak solutions of Vlasov-Maxwell systems. Comm. Pure Appl. Math. 42 (1989) 729-757. [CrossRef] [MathSciNet] [Google Scholar]
  10. R. DiPerna, P.L. Lions and Y. Meyer, Lp regularity of velocity averages. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991) 271-287. [Google Scholar]
  11. P. Gérard, Microlocal defect measures. Comm. Partial Differential Equations 16 (1991) 1761-1794. [CrossRef] [MathSciNet] [Google Scholar]
  12. F. Golse, Quelques résultats de moyennisation pour les équations aux dérivées partielles. Rend. Sem. Mat. Univ. Pol. Torino, Fascicolo Speciale 1988 Hyperbolic equations (1987) 101-123. [Google Scholar]
  13. F. Golse, P.L. Lions, B. Perthame and R. Sentis, Regularity of the moments of the solution of a transport equation. J. Funct. Anal. 26 (1988) 110-125. [Google Scholar]
  14. F. Golse, B. Perthame and R. Sentis, Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale d'un opérateur de transport. C. R. Acad. Sci. Paris Sér. I Math. 301 (1985) 341-344. [Google Scholar]
  15. S. Hwang and A. Tzavaras, Kinetic decomposition of approximate solutions to conservation laws: Applications to relaxation and diffusion-dispersion approximations, Preprint. University of Wisconsin, Madison (2001). [Google Scholar]
  16. P.-E. Jabin and B. Perthame, Compactness in Ginzburg-Landau energy by kinetic averaging. Comm. Pure Appl. Math. 54 (2001) 1096-1109. [CrossRef] [MathSciNet] [Google Scholar]
  17. P.-E. Jabin, F. Otto and B. Perthame, Line-energy Ginzburg-Landau models: Zero-energy states. Ann. Sc. Norm. Sup. Pisa (to appear). [Google Scholar]
  18. J.-L. Lions and J. Peetre, Sur une classe d'espaces d'interpolation. Inst. Hautes Études Sci. Publ. Math. 19 (1964) 5-68. [CrossRef] [Google Scholar]
  19. P.L. Lions, Régularité optimale des moyennes en vitesse. C. R. Acad. Sci. Sér. I Math. 320 (1995) 911-915. [Google Scholar]
  20. P.L. Lions, B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related questions. J. Amer. Math. Soc. 7 (1994) 169-191. [CrossRef] [MathSciNet] [Google Scholar]
  21. P.L. Lions, B. Perthame and E. Tadmor, Kinetic formulation of the isentropic gas dynamics and p-systems. Comm. Math. Phys. 163 (1994) 415-431. [CrossRef] [MathSciNet] [Google Scholar]
  22. O.A. OleFormula nik, On Cauchy's problem for nonlinear equations in a class of discontinuous functions. Doklady Akad. Nauk SSSR (N.S.) 95 (1954) 451-454. [MathSciNet] [Google Scholar]
  23. B. Perthame, Kinetic Formulations of conservation laws. Oxford University Press, Oxford Ser. in Math. and Its Appl. (2002). [Google Scholar]
  24. B. Perthame and P.E. Souganidis, A limiting case for velocity averaging. Ann. Sci. École Norm. Sup. (4) 31 (1998) 591-598. [Google Scholar]
  25. M. Porthileiro, Compactness of velocity averages. Preprint. [Google Scholar]
  26. T. Rivière and S. Serfaty, Compactness, kinetic formulation, and entropies for a problem related to micromagnetics. Preprint (2001). [Google Scholar]
  27. A. Vasseur, Time regularity for the system of isentropic gas dynamics with γ = 3. Comm. Partial Differential Equations 24 (1999) 1987-1997. [CrossRef] [MathSciNet] [Google Scholar]
  28. M. Westdickenberg, some new velocity averaging results. SIAM J. Math. Anal. (to appear). [Google Scholar]
  29. C. Cheverry, Regularizing effects for multidimensional scalar conservation laws. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 413-472. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.